# SDR IXXA070015O

- Difficulty date: March 17, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,093 hours, 29,355 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Part serial: 4936
- Condition: Defective
- Location: Zone 700
- Part time: 87,093 hours, 29,355 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING INTO KTOL WHEN THE GEAR HANDLE WAS PLACED IN DOWN POSITION LEFT GEAR GREEN LIGHT DID NOT ILLUMINATE, RED LIGHT CYCLE ON AND OFF.  THE CREW RECYCLED THE GEAR AND GEAR  OPERATED NORMALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT GEAR DOOR AND FOUND THE LEFT MAIN LANDING GEAR DOWN LOCK SWITCH DEFECTIVE.  MAINTENANCE REPLACED THE SWITCH AND OPERATIONAL CHECK WAS GOOD.  THE  AIRCRAFT WAS RETURNED TO SERVICE.
